Method of extremal characteristics
Doklady Akademii Nauk, Tome 223 (1975) no. 1, pp. 68-71
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_223_1_a16,
author = {A. S. Uskov},
title = {Method of extremal characteristics},
journal = {Doklady Akademii Nauk},
pages = {68--71},
year = {1975},
volume = {223},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_223_1_a16/}
}
A. S. Uskov. Method of extremal characteristics. Doklady Akademii Nauk, Tome 223 (1975) no. 1, pp. 68-71. http://geodesic.mathdoc.fr/item/DAN_1975_223_1_a16/